Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/22262
Title: Direct adaptive fuzzy control for a nonlinear helicopter system
Authors: Ho, HF
Wong, YK
Rad, AB
Issue Date: 2008
Source: Aircraft engineering and aerospace technology, 2008, v. 80, no. 2, p. 124-128
Keywords: Fuzzy control
Helicopters
Non-linear control systems
Publisher: Emerald Group Publishing Limited
Journal: Aircraft Engineering and Aerospace Technology 
DOI: 10.1108/00022660810859346
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

10
Last Week
0
Last month
0
Citations as of Sep 6, 2020

WEB OF SCIENCETM
Citations

7
Last Week
0
Last month
0
Citations as of Sep 19, 2020

Page view(s)

183
Last Week
6
Last month
Citations as of Sep 13, 2020

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.